# SDR SWIA200718579

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 9,512 hours, 6,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CABIN FLASH ON AND OFF WHEN SWITCH IS IN THE ARMED POSITION, FLIGHT NR 6465.  REPLACED CIRCUIT CARD NR 5 IN JB11 IAW CRJ 700 MM 24-10-01.
